# SDR GTIA2023112137631

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 29,585 hours, 13,522 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D5461001320000
- Condition: Gouged
- Location: Pylon #2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND A GOUGE @ PYLON #2 SPAR. MDL 363MM MDW 30MM MDD 0.38MM OST 3.75MM FINAL REPAIR DIMENSIONS W=100MM L=365MM. RAF 3292110-02 CREATED. SDR ITEM.-VERIFIED NR #5001274370-0010 AND REPAIR WAS ACCOMPLISHED IAW RAF-01 3292110-02. RE-INSPECTION REQUIRED AT THRESHOLD 61,200FC/49,000FC INTERVAL OF 16,800FC/21,000FH. REPAIR CATEGORY B.
